Linear instability in the wake of an elliptic wing



He, Wei ORCID: 0000-0002-2633-6114, Angel Tendero, Juan, Paredes, Pedro and Theofilis, Vassilis ORCID: 0000-0002-7720-3434
(2017) Linear instability in the wake of an elliptic wing. THEORETICAL AND COMPUTATIONAL FLUID DYNAMICS, 31 (5-6). 483 - 504.

[img] Text
HTTP.pdf - Accepted Version

Download (5MB)
Item Type: Article
Uncontrolled Keywords: Elliptic wing, Trailing vortex system, Global linear instability
Depositing User: Symplectic Admin
Date Deposited: 22 Feb 2017 07:53
Last Modified: 29 Sep 2020 09:23
DOI: 10.1007/s00162-016-0400-2
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3005974